# SDR AALA201706219023

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 4,907 hours, 492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 78972A1
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY POWER ASSIST SYSTEM SQUIB MAINTENANCE MESSAGE RECEIVED. REMOVED AND REPLACED EPAS RESERVOIR BOTTLE ASSEMBLY IAW AMM DMC-B787-A-52-11-22. OPS CHECKED GOOD.
